Global quadratic units and Hecke algebras

  • Haruzo Hida

    Department of Mathematics, UCLA, Los Angeles, CA 90095-1555, USA
Global quadratic units and Hecke algebras cover
Download PDF

This article is published open access.

Abstract

Let be a compatible system of two dimansional --adic Galois representations attached to a cusp form of Neben type . We shall give an exact criterion, in terms of the fundamental unit of , determining primes for which the image of is dihedral. Then we shall state a conjecture which gives an explicit description of the universal -ordinary deformation ring of such mod dihedral representations.

Cite this article

Haruzo Hida, Global quadratic units and Hecke algebras. Doc. Math. 3 (1998), pp. 273–284

DOI 10.4171/DM/44